# SDR QR9R2024091900007

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723409713
- Aircraft time: 4,199 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: B304M2009101
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE HOVERING AT AN AIRPORT, AN EXTREMELY LOUD BANG OCCURRED AS THE WINDSHIELD WIPER BUTTON WAS PRESSED. THE SOUND APPEARED TO COME FROM ABOVE AND AFT OF THE PILOT'S STATION. THE WIPER WAS THEN STUCK IN THE FAR LEFT (COPILOT SIDE) POSITION. THERE WERE NO ABNORMAL INSTRUMENT INDICATIONS WITHIN THE COCKPIT AND THE WIPER BLADE ASSEMBLY APPEARED TO BE INTACT WITH NO APPEARANCE OF DAMAGE TO THE AIRCRAFT. REPLACED WIPER MOTOR IAW AMM 30-40-00, 4-4.
